# SDR USAA2011011890258

- Difficulty date: December 15, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S5 - MAJOR REPAIR - LEVEL 2 CORROSION ON CLEAT AT FR31 BETWEEN S41R TO S42R.  REPLACED CLEAT AT FR31 BETWEEN S41R TO S42R IAW SRM 51-72-11 & DRAWING D53231582.
